# SDR 0300401239

- Difficulty date: March 6, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N239NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 50,390 hours, 8,213 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Separated
- Location: Nr 2 Thrust/Rev
- Part time: 230,562 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING LANDING A PORTION OF THE NR 2 ENGINE RT THRUST REVERSER TRANSLATING COWL SEPARATED FROM THE AIRCRAFT. THE SEPARATED PART CAME TO REST ON THE RUNWAY. THE AIRCRAFT CONTINUED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE NR 2 ENGINE RT THRUST REVERSER ASSEMBLY.
